Stability of generalized Jensen functional equation on a set of measure zero

  • Hajira Dimou Ibn Tofail University.
  • Youssef Aribou Ibn Tofail University.
  • Abdellatif Chahbi Ibn Tofail University.
  • Samir Kabbaj Ibn Tofail University.
Palabras clave: K-Jensen functional equation, Hyers-Ulam stability, ecuación funcional K-Jensen, estabilidad de Hyers-Ulam

Resumen

Let E is a complex vector space and F is real (or complex ) Banach space. In this paper, we prove the Hyers-Ulam stability for the generalized Jensen functional equation

Biografía del autor

Hajira Dimou, Ibn Tofail University.
Department of Mathematics, Faculty of Sciences.
Youssef Aribou, Ibn Tofail University.
Department of Mathematics, Faculty of Sciences.
Abdellatif Chahbi, Ibn Tofail University.
Department of Mathematics, Faculty of Sciences.
Samir Kabbaj, Ibn Tofail University.
Department of Mathematics, Faculty of Sciences.

Citas

[1] T. Aoki, On the stability of the linear transformation in Banach spaces, Journal of the Mathematical Society of Japan, 2, pp. 64-66, (1950).

[2] J. A. Baker, A general functional equation and its stability, Proceeding of the American Mathematical Society, 133, pp. 1657-1664, (2005).

[3] N. Brillouet-Belluot, J. Brzd¸ ek, K. Ciepli` nski, On some recent developments in Ulam’s type stability, Abstract and Applied Analysis, (2012).

[4] J. Brzd¸ ek, On a method of proving the Hyers-Ulam stability of functional equations on restricted domains, The Australian Journal of Mathematical Analysis and Applications, 6, pp. 1-10, (2009).

[5] A. B. Chahbi, A. Charifi, B. Bouikhalene and S. Kabbaj, Nonarchimedean stability of a Pexider K-quadratic functional equation, Arab Journal of Mathematical Sciences, 21, pp. 67-83, (2015).

[6] A. Chahbi, M. Almahalebi, A. Charifi and S.Kabbaj Generalized Jensen functional equation on restricted domain, Annals of West University of Timisoara-Mathematics, 52, pp. 29-39, (2014).

[7] P. W. Cholewa, Remarks on the stability of functional equations, Aequationes mathematicae, 27, pp. 76-86, (1984).

[8] J. Chung, Stability of a conditional Cauchy equation on a set of measure zero, Aequationes mathematicae, 87, pp. 391-400, (2014).

[9] J. Chung and J. M. Rassias, Quadratic functional equations in a set of Lebesgue measure zero, Journal of Mathematical Analysis and Applications, 419, pp. 1065-1075, (2014).

[10] J. Chung and J. M. Rassias, On a measure zero Stability problem of a cyclic equation, Bulletin of the Australian Mathematical Society, 93, pp. 1-11, (2016).

[11] S. Czerwik, On the stability of the quadratic mapping in normed spaces, Abhandlungen aus dem Mathematischen Seminar der Universitat at Hamburg, 62, pp. 59-64, (1992).

[12] P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, Journal of Mathematical Analysis and Applications, 184, pp. 431-436, (1994).

[13] D. H. Hyers, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences, 27, pp. 222-224, (1941).

[14] D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Mathematicae, 44, pp. 125-153, (1992).

[15] D. H. Hyers, Transformations with bounded n-th differences, Pacific Journal of Mathematics, 11, pp. 591-602, (1961).

[16] K. W. Jun and Y. H. Lee, A generalization of the Hyers-Ulam-Rassias stability of Jensen0s equation, Journal of Mathematical Analysis and Applications, 238, pp. 305-315, (1999).

[17] S. M. Jung, On the Hyers-Ulam stability of the functional equations that have the quadratic property, Journal of Mathematical Analysis and Applications, 222, pp. 126-137, (1998).

[18] C. F. K. Jung, On generalized complete metric spaces, Bulletin of the American Mathematical Society, 75, pp. 113-116, (1969).

[19] R. Ã Lukasik, Some generalization of Cauchy0s and the quadratic functional equations, Aequationes Mathematicae, 83, pp. 75-86, (2012).

[20] A. Najati, S. M. Jung, Approximately quadratic mappings on restricted domains, Journal of Inequalities and Applications, (2010).

[21] J. C. Oxtoby, Measure and Category, Springer, New-York (1980).

[22] Th. M. Rassias, On the stability of linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72, pp. 297-300, (1978).

[23] Th. M. Rassias, On the stability of the functional equations and a problem of Ulam, Acta Applicandae Mathematicae, 62, pp. 23-130, (2000).

[24] Th. M. Rassias and P. Semrl, ˇ On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proceedings of the American Mathematical Society, 114, pp. 989-993, (1992).

[25] Th. M. Rassias, and J. Tabor, Stability of Mappings of Hyers-Ulam Type, Hardronic Press, (1994).

[26] J. M. Rassias, On the Ulam stability of mixed type mappings on restricted domains, Journal of Mathematical Analysis and Applications, 276, pp. 747-762, (2002).

[27] F. Skof, Local properties and approximations of operators, Rendiconti del Seminario Matematico e Fisico di Milano, 53, pp. 113-129, (1983).

[28] H. Stetkær, Functional equations involving means of functions on the complex plane, Aequationes Mathematicae, 56, pp. 47-62, (1998).

[29] S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, 8(1960)
Publicado
2017-03-23
Cómo citar
Dimou, H., Aribou, Y., Chahbi, A., & Kabbaj, S. (2017). Stability of generalized Jensen functional equation on a set of measure zero. Proyecciones. Journal of Mathematics, 35(4), 457-468. https://doi.org/10.4067/S0716-09172016000400007
Sección
Artículos

Artículos más leídos del mismo autor/a